| Model Number |
MF-410335 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/24/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare reported right side device capsular contracture baker grade iv and anxiety.Device remains implanted.
Additional Manufacturer Narrative
(b)(6).A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv and anxiety.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Device evaluation based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to confirm as it is a medical event not related to the device.¿ anxiety-product/procedure: unable to confirm as it is a medical event not related to the device.¿ double capsule: unable to confirm as it is a medical event not related to the device.Additional observations: ¿ black particles observed in the surface of the shell.¿ wear abrasion observed in the device.¿ crease fold observed in the device.¿ observed an opening striated assessed as to surgical damage and observed non-penetrating nick assessed as to surgical tool scratch like.
Event or Problem Description
Healthcare reported right side device capsular contracture baker grade iv and anxiety.The device has been explanted.